For about 40 years, have been having severe, shaking chills about two or three times a month, with a couple of degrees of drop in body temperature. By accident, have found that vitamin B-12 helps a lot. Any information about this condition will be appreciated. LouieB
Welcome to the MedHelp forum!
You have hit the hammer on the nail! Yes, Vit B12 deficiency causes feeling cold, tiredness, dizziness etc. Low intrinsic factor in gut that hampers absorption, pernicious anemia, parasites in the gut, diet poor in Vit B12, Crohn;s disease, IBS, or poor metabolism by liver are the causes behind it. Please consult a doctor to rule these out. Take a diet rich in Vit B12 which should include meat and animal products, cheese, such as beef, liver, salmon, cod, and eggs. Take B12 supplements and breakfast cereals fortified with vitamin B12. Finding the cause is important.
Hope this helps. Take care!
Hi, Thank you for your good information. Only myself to blame for taking so long to ask anyone about this. I intend to follow your suggestions on diet and seeing a Doctor. Perhaps it is a good idea to print my post and your comment and ask a Doctor to read them. Have a good weekend.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.